波兰科学研究院数学研究所
期刊
会议
图书
作者:Branislav I. Prvulović , Marko Radovanović
来源:[J].Fundamenta Mathematicae(IF 0.529), 2019, Vol.244, pp.167-190IMPAS
摘要:We study the cohomology algebra of the Grassmann manifold $\widetilde G_{k,n}$ of oriented $k$-dimensional subspaces in $\mathbb R^{n+k}$ via the characteristic rank of the canonical vector bundle $\widetilde\gamma_{k,n}$ over $\widetilde G_{k,n}$ (denoted by $\mathrm{charra...
作者:Lionel Darondeau , Piotr Pragacz
来源:[J].Fundamenta Mathematicae(IF 0.529), 2019, Vol.244, pp.191-208IMPAS
摘要:We establish a Gysin formula for Kempf–Laksov flag bundles and we prove a duality theorem for Grassmann bundles. We then combine them to study Schubert bundles, their push-forwards and fundamental classes.
作者:Diana Ojeda-Aristizabal , William Weiss
来源:[J].Fundamenta Mathematicae(IF 0.529), 2019, Vol.244, pp.147-166IMPAS
摘要:Using families of finite sets to represent countable ordinals, we find,for each $k\geq 2$ and each $m$ with $4\leq m\leq 2k+5\binom{k}{2}$,the least ordinal $\gamma$ such that for every $l$ we have$\gamma\xrightarrow[\rm top]{} (\omega\cdot 2+1)^2_{l,m}$as topological spaces. We ...
作者:Dmitri Shakhmatov , Víctor Hugo Yañez
来源:[J].Fundamenta Mathematicae(IF 0.529), 2019, Vol.244, pp.125-145IMPAS
摘要:For a subset $A$ of a group $G$, we denote by $\def\grp#1{\langle{#1}\rangle}\grp{A}$ the smallest subgroup of $G$ containing $A$ and let $\def\Cyc{\mathrm{Cyc}}\Cyc(A)=\{x\in G:\def\grp#1{\langle{#1}\rangle}\grp{\{x\}}\subseteq A\}$.A topological group $G$is SSGP if$\def\gr...
作者:Wenfei Xi , Dikran Dikranjan , Wei He ...
来源:[J].Fundamenta Mathematicae(IF 0.529), 2019, Vol.244, pp.109-124IMPAS
摘要:Minimal groups are Hausdorff topological groups $G$ satisfying the open mapping theorem with respect to continuous isomorphisms, i.e., every continuous isomorphism $G\to H$, with $H$ a Hausdorff topological group, is a topological isomorphism. A topological group $(G, \tau )...
作者:M. R. Koushesh
来源:[J].Studia Mathematica(IF 0.549), 2019, Vol.245, pp.33-99IMPAS
摘要:Let $X$ be a completely regular topological space. We assign to each (set-theoretic) ideal of $X$ an (algebraic) ideal of $C_B(X)$, the normed algebra of continuous bounded scalar-valued mappings on $X$ equipped with the supremum norm. We then prove several representation th...
作者:Maria F. Gamal’
来源:[J].Studia Mathematica(IF 0.549), 2019, Vol.246, pp.133-166IMPAS
摘要:For a power bounded or polynomially bounded operator $T$ sufficient conditions for the existence of a nontrivial hyperinvariant subspace are given. These hyperinvariant subspaces are the closures of the range of $\varphi (T)$, where $\varphi $ is a singular inner function if $T$ ...
作者:Raphaël Clouâtre , Laurent W. Marcoux
来源:[J].Studia Mathematica(IF 0.549), 2019, Vol.244, pp.25-41IMPAS
摘要:We examine rigidity phenomena for representations of amenable operator algebras which have an ideal of compact operators. We establish that a generalized version of Kadison’s conjecture on completely bounded homomorphisms holds for the algebra if the associated quotient is a...
作者:Shahar Mendelson , Emanuel Milman , Grigoris Paouris
来源:[J].Studia Mathematica(IF 0.549), 2019, Vol.244, pp.159-202IMPAS
摘要:We propose a program for establishing a conjectural extension to theclass of (origin-symmetric) log-concave probability measures $\mu$, ofthe classical dual Sudakov minoration on the expectation of thesupremum of a Gaussian process:\begin{equation}\label{eq:abstract}M\Bigl(Z...
作者:Alex Rice
来源:[J].Acta Arithmetica(IF 0.472), 2019, Vol.187, pp.1-41IMPAS
摘要:We show that if $h\in \mathbb Z[x]$ is a polynomial of degree $k\geq 2$ such that $h(\mathbb N)$ contains a multiple of $q$ for every $q\in\mathbb N$, known as an intersective polynomial , then any subset of $\{1,\dots,N\}$ with no nonzero differences of the form $h(n)$ for ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×